MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750CM20A
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
As reported by the field clinical specialist, a patient with a 23mm sapien 3 aortic valve implanted for 6 years and 4 months underwent a valve-in-valve procedure due to stenosis and regurgitation.During the valve-in-valve procedure, there was some resistance during delivery system insertion through the sheath when they got to the tip of the sheath.The clear most distal part of the sheath tore off most likely during valve insertion.It was noted when the valve was deployed.The distal tip did not dog bone like usual but eventually did fully deploy correctly after the balloon got enough pressure.There were no acute negative effects noted.The surgeon decided not to open the patient to look for the separated piece.The surgeon believes the tip is still in the patient.The new valve looked good.The root cause of the event was that the distal tip did not open when the valve was passed through the tip of the sheath.

Brand Name
EDWARDS COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24901341
Report Number2015691-2026-14431
Device Sequence Number18617080
Product Code NPT
UDI-Device Identifier00690103207811
UDI-Public(01)00690103207811(17)270930(10)67090229
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM20A
Device Catalogue NumberN/A
Device Lot Number67090229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/09/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale